Tachicold 500 Mg/150 Mg Film-Coated TabletsOut of date information, search another
Paracetamol and Ibuprofen
Read all of this leaflet carefully before you start taking this medicine because it contains important information for you.
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you.
- Keep this leaflet. You may need to read it again.
- Ask your pharmacist if you need more information or advice.
- If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. See section 4.
- You must talk to a doctor if you do not feel better or if you feel worse after 3 days.
This medicine is available without prescription. However, you still need to read this leaflet carefully to get the best results from it.
What is in this leaflet
1. What Tachicold is and what it is used for
2. What you need to know before you take Tachicold
3. How to take Tachicold
4. Possible side effects
5. How to store Tachicold
6. Contents of the pack and other information
1. What Tachicold is and what it is used for
Tachicold contains paracetamol and ibuprofen.
Paracetamol works to stop the pain messages from getting through to the brain. It also acts to reduce fever. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling, redness or soreness).
Tachicold is used for temporary relief of pain associated with:
• period pain
• dental pain
• muscular pain
• cold and flu symptoms
• sore throat
Ask your doctor or pharmacist if you have any questions about this medicine.
You must talk to a doctor if you do not feel better or if you feel worse after 3 days.
- if you are allergic to the active substance(s) or any of the other ingredients of this medicine (listed in section 6);
- if you are (or have previously) bled from the rectum (back passage), have black sticky bowel motions (stools) or bloody diarrhoea;
- you have a peptic ulcer (i.e. stomach or duodenal ulcer), a recent history of one, or have had peptic ulcers before;
- with any other medicines containing paracetamol or ibuprofen
- if you regularly drink large quantities of alcohol
- if you have severe heart failure, hepatic failure or renal failure
- if you have cerebrovascular or other active bleeding
- if you have blood-formation disturbances
- if you have asthma, urticaria or allergic-type reactions after taking acetylsalicylic acid or other NSAIDs
- during the last three months of pregnancy
Warnings and precautions
Talk to your doctor or pharmacist before taking Tachicold Tell your doctor or pharmacist if:
• you have liver disease, hepatitis, kidney disease or difficulty urinating;
• you are heavy drinker or drug user;
• you have allergies to any other medicines contain acetylsalicylic acid or other NSAID medicines or any
other substances listed at the end of this leaflet;
• you are pregnant or intend to become pregnant;
• you are breast-feeding or plan to breast-feed;
• you currently have an infection;
• you plan to have surgery;
• you have or have had other medical conditions including:
> heart disease or high blood pressure;
> heartburn, indigestion, stomach ulcer or any other stomach problems;
> vomiting blood or bleeding from back passage;
> severe skin reactions such as Stevens-Johnson syndrome;
> vision problems;
> tendency to bleed or other blood problems;
> bowel or intestinal problems such as ulcerative colitis or Chrohn’s Disease
> heart failure, swelling of ankles or feet;
> inherited genetic or acquired disorder of certain enzymes that manifest with either neurological complications or skin problems or occasionally both i.e. porphyria
> autoimmune disease such as Lupus erythematosus
Do not drink alcoholic beverages when taking this medication. Combining alcohol with Tachicold may lead to liver damage.
The product belongs to a group of medicines (NSAIDs) which may impair the fertility in women. This effect is reversible on stopping the medicine.
Children and adolescents
This product is not recommended for children under 18 years.
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.
Tachicold may interfere with some medicines. These include:
• warfarin, a medicine used to prevent blood clots
• medicines to treat epilepsy or fits
• chloramphenicol, an antibiotic used to treat ear and eye infections
• probenecid, a medicine used to treat gout
• zidovudine, a medicine used to treat HIV (the virus that causes acquired immunodeficiency disease)
• medicines used to treat tuberculosis such as isoniazid
• acetylsalicylic acid, salicylates or other NSAID medicines
• medicines to treat high blood pressure or other heart conditions
• diuretics, also called fluid tablets
• lithium, a medicine used to treat some types of depression
• methotrexate, a medicine used to treat arthritis and some types of cancer
• corticosteroids, such as prednisone, cortisone
• metoclopramide, propantheline
• tacrolimus or ciclosporin, immunosuppressive drugs used after organ transplant
• sulphonylureas, a medicine used to treat diabetes
• some antibiotics (such as quinolone antibiotics)
These medicines may be affected by Tachicold or may affect how well Tachicold works. You may need different amounts of your medicines, or you may need to take different medicines.
Your doctor and pharmacist will have more information on these and other medicines to be careful with or avoid while taking this medicine.
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
Do not take this medicine during the last 3 months of your pregnancy. Take special care if you are in the first 6 months of pregnancy.
This product may impair female fertility and is not recommended in women attempting to conceive.
Driving and using machines
Be careful driving or operating machines until you know how Tachicold affects you.
Tachicold contains Lactose Monohydrate:
If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Always take this medicine exactly as your doctor or pharmacist has told you. These directions may differ from the information contained in this leaflet. Check with your doctor or pharmacist if you are not sure.
The recommended dose is:
Adults: The usual dosage is one to two tablets taken every six hours, as required up to a maximum of six in 24 hours.
Use the lowest effective dose for the shortest time necessary to relieve symptoms. The patient should consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days.
If your doctor prescribes a different dose, follow directions given by your doctor.
Take Tachicold tablets with a full glass of water. The score line is only to facilitate breaking for ease of swallowing and not to divide into equal doses.
Tachicold is not recommended for children under 18 years.
Immediately telephone your doctor for advice, or go to Accident and Emergency at the nearest hospital, if you think that you or anyone else may have taken too much Tachicold. Do this even if there are no signs of discomfort or poisoning.
Taking too many Tachicold tablets can lead to delayed, serious liver and renal damage. You may need urgent medical attention.
If you take too much Tachicold you may:
• feel sick or vomit
• have stomach pain
• have convulsions
• feel dizzy or even become unconscious If you forget to take Tachicold
meant to. normally.
If it is almost time for your next dose, skip the missed dose and take your next dose when you are Otherwise, take it as soon as you remember, and then go back to taking your tablets as you would Do not take a double dose to make up for a forgotten dose.
If you are not sure whether to skip the dose, talk to your doctor or pharmacist.
Like all medicines, this medicine can cause side effects, although not everybody gets them.
If you get any side effects, talk to your doctor or pharmacist. Side effect may occur with certain frequencies, which are defined as follows:
The following rare serious side effects were reported:
If any of these serious side effects happen, stop taking Tachicold and tell your doctor immediately or go to the emergency room at your nearest hospital:
• vomiting blood or material that looks like coffee grounds;
• bleeding from the back passage, black sticky bowel motions (stools) or bloody diarrhoea;
• swelling of the face, lips or tongue which may cause difficulty in swallowing or breathing;
• asthma, wheezing, shortness of breath;
• sudden or severe itching, skin rash, hives;
• severe blisters and bleeding in the lips, eyes, mouth, nose and genitals (Steven Johnson Syndrome)
• fever, generally feeling unwell, nausea, stomach ache, headache and stiff neck.
The following includes the more common side effects:
• nausea or vomiting
• loss of appetite
• heartburn or pain the upper part of your stomach
• cramps, wind, constipation or diarrhoea
• skin rashes
• change in mood, for example depression, confusion, nervousness
• severe pain or tenderness in the stomach
• eye problems such as blurred vision, sore red eyes, itching
• signs of frequent or worrying infections such as fever, severe chills, sore throat or mouth ulcers
• bleeding or bruising more easily than normal, reddish or purplish blotches under the skin
• signs of anaemia, such as tiredness, headaches, being short of breath, and looking pale
• yellowing of the skin and /or eyes, also called jaundice
• unusual weight gain, swelling of ankles or legs
• tingling of the hands and feet
• symptoms of sunburn (such as redness, itching, swelling, blistering) which may occur more quickly than normal.
• severe or persistent headache
• fast or irregular heartbeats, also called palpitations.
The above list includes serious side effects that may require medical attention. Serious side effects are rare for low doses of this medicine and when used for a short period of time.
If you get any side effects talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provided more information on the safety of this medicine.
Keep this medicine out of the sight and reach of children.
Store below 30°C. Store in the original packaging to protect from light.
Do not use this medicine after the expiry date which is stated on the carton label and on the blister after EXP. The expiry date refers to the last day of that month.
Do not use this medicine if you notice packaging is torn or shows signs of tampering.
Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment.
The active substances are paracetamol and ibuprofen.
The other ingredients are: maize starch, pregelatinised maize starch microcrystalline cellulose, croscarmellose sodium, magnesium stearate, talc and Opadry white (containing HMPC (hydroypropyl methylcellulose/hypromellose (E464), lactose monohydrate, titanium dioxide (E171), macrogol/PE- 4000 and, sodium citrate dihydrate (E331))
What Tachicold looks like and contents of the pack
Tachicold film-coated tablets are white coloured, capsule shaped 19 mm in length film-coated tablets with break-line on one side and plain on the other side. The score line is only to facilitate breaking for easy of swallowing and not to divide into equal doses.
Each blister pack contains 8, 10, 16, 20, 24, 30 and 32, film-coated tablets. Not all pack sizes may be marketed.
Vale Pharmaceuticals Limited, Unit 1B, Gurtnafleur Business Park, Clonmel, Co. Tipperary, Ireland. Manufacturer
Aziende Chimiche Riunite Angelini Francesco Acraf SpA, 22- Ancona, Italy
Italy: Maxigesic 500 mg/150 mg compresse rivestite con film
United Kingdom: Tachicold 500 mg/150 mg film-coated tablets